# SDR VNAA2025121211102

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 49,902 hours, 38,149 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: MAY135022
- Condition: Unserviceable
- Location: Zone 700
- Part time: 1,769 hours, 10,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI - SKID INBD CAUTION MSG ON APPROACH AND IB GND SPLR FAULT STATUS.   REMOVED AND REPLACED RT INBD WHEEL SPEED TRANSDUCER IAW 32-44-01-000/400-801-A01. NO DEFECTS NOTED. OPS CHECKED GOOD.
